# SDR UPS96821373

- Difficulty date: September 10, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N813UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46059
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 3774609503
- Condition: Corrosion
- Location: Bs 55
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-CS2, MAIN CABIN FLOORBEAM FS 55 HEAVY CORROSION ON RBL 28 TO RBL 45.  REPAIRED PER UPS EO.
